# SDR WX0A2025102232606

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N324NV
- Make and model: Airbus A319-112
- Aircraft serial: 2709
- Aircraft time: 51,800 hours, 31,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FOUND EPSU BATTERIES 11WL AND 12WL REQUIRES REPLACEMENT.  REMOVED AND REPLACED BATTERIES REF A320 AMM 33-51-38-000-002-A & 33-51-38-400-002-A. OPS CHECK GOOD AT THIS TIME.
